# SDR SWAA2012112109689

- Difficulty date: November 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,347 hours, 20,868 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 187A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN AT STA 157 AND 8 INCHES FROM TRAILING EDGE HAS CRACK.  REMOVED AND REPLACED SKIN IAW SRM.
